# SDR ASAA2019111251249

- Difficulty date: November 5, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,130 hours, 8,815 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS A3 AUTOLAND - FAIL. ON APPROACH AUTOPILOT #1 WOULD NOT ACCEPT DUAL A/P CMD. RESETTING BOTH A/P REGAINED AUTOLAND UNTIL "APRCH WARN" LIGHT CAME ON IN HUD. DISENGAGED BOTH A/P AND LANDED MANUALLY WITH RUNWAY IN SIGHT. GROUNDED - YES. FAULT SHOWS IN FCC B HISTORY LEG 16. PERFORMED DFCS LRU TESTS FOR FAULT 22-11208. NO FAULTS FOUND IN DFCS BITE. CHECKED CURRENT STATUS FOR FAULT 22-11126 "ELEV POS FAIL-ELEV POS SEN 2 FCC B". NO CURRENT FAULTS FOUND. PERFORMED DFCS LAND VERIFY TEST GROUP 49 REF B737-900 AMM 22-11-00. NO FAULTS FOUND OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
